# SDR FDEA2020050410869

- Difficulty date: May 1, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N163FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62499
- Aircraft time: 3,253 hours, 1,446 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Ac System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PACKS HAVE MUSTY SMELL ON CLIMB OUT AND DESCENT   PERFORMED A/C SYSTEM OIL SMOKE/FUME CONTAMINATION  REMOVAL I/R/T MM 21-00-21-2. A/C OK FOR SERVICE
